After take brown pills can I start taking white ones to get back my period someone please answer
Well that depends on a lot of different things. You should really get ahold of your doctor and talk to him or her about it. There are just too many variables to get a good answer here. Someone might give you what looks like a definite answer but you really do need to talk to your doc because none of us have enough information.
You're clearly having anxiety over this so you should do this in the morning. Just put in a call and it should be okay. You should hear back by the end of the day. Don't stress so much in the mean time. Relax and go about your life and when you hear back you can get all sorted out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2009 • 1 answer
Posted 14 Jan 2010 • 1 answer
Posted 30 Oct 2013 • 2 answers
Posted 26 Apr 2015 • 1 answer
Posted 19 Sep 2016 • 0 answers